# SDR SWIA201127023

- Difficulty date: July 31, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 19,696 hours, 16,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 13 IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
